논문KCI 등재
DISCRETE PRESENTATIONS OF THE HOLONOMY GROUP OF A ONE-HOLED TORUS
한국수학교육학회|2010.11|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제17권 제4호|pp. 275-288
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
A one-holed torus §(1; 1) is a building block of oriented surfaces. In this paper we formulate the matrix presentations of the holonomy group of a one-holed torus §(1; 1) by the gluing method. And we present an algorithm for deciding the discreteness of the holonomy group of §(1; 1).
Abstract
A one-holed torus §(1; 1) is a building block of oriented surfaces. In this paper we formulate the matrix presentations of the holonomy group of a one-holed torus §(1; 1) by the gluing method. And we present an algorithm for deciding the discreteness of the holonomy group of §(1; 1).
참고문헌 (11)
- A. Beardon, "The Geometry of Discrete Groups. in: Graduate Texts in Mathematics 91" (1983), Springer-Ve
- W.M. Goldman, "Geometric structures on manifolds and varieties of representations. in: Geometry of group representations", pp.169~198 (1987)
- W.M. Goldman, "The modular group action on real SL(2)-characters of a one-holed torus", Ge-ometry and Topology, 7, pp.443~486 (2003)
- D. Johnson, "Deformation spaces associated to compact hyperbolic man-ifolds. in: Discrete groups in geometry and analysis", pp.48~106 (1984)
- L. Keen, "Canonical polygons for finitely generated Fuchsian groups", Acta Math, 115, pp.1~16 (1965)
- 김홍찬, "Discrete conditions for the holonomy group of a pair of pants", 대한수학회지, 44(3), pp.615~626 (2007), 대한수학회
- N. Kuiper, "On convex locally projective spaces", pp.200~213 (1953), Convegno Internazionale di Geometria Differenziale
- K. Matsuzaki, "Hyperbolic manifolds and Kleinian groups" (1998), Oxford Sci-ence Publications, Oxford University Press
- D. Sullivan, "Manifolds with canonical coordinates: Some examples", Enseign. Math, 29, pp.15~25 (1983)
- W. Thurston, "Three-dimensional geometry and topology Vol. 1" (1997), Princeton University Press
- S. Wolpert, "On the Weil-Petersson geometry of the moduli space of curves", Amer. J. Math, 107(4), pp.969~997 (1985)
관련 논문AI추천
INVOLUTIONS AND THE FRICKE SPACES OF SURFACES WITH BOUNDARY김홍찬대한수학회 · 대한수학회지2014 · 제51권 제2호Some hyperbolic space forms with few generated fundamental groupsAgnese I. Telloni, Alberto Cavicchioli, Emil Molnar대한수학회 · 대한수학회지2013 · 제50권 제2호Reidemeister torsion and orientable punctured surfacesEsma Dirican, Yasar Sozen대한수학회 · 대한수학회지2018 · 제55권 제4호Matrix Presentations af the Teichmuller Space af A Punctured Torus김홍찬한국수학교육학회 · 이론수학과 교직수학2004 · 제11권 제1호On the canonical cusps in complex hyperbolic surfaces김준형대한수학회 · 대한수학회지2012 · 제49권 제2호A finite presentation for the twist subgroup of the mapping class group of a nonorientable surfaceMicha\l\ Stukow대한수학회 · 대한수학회보2016 · 제53권 제2호
이 간행물의 다른 논문 (13건)
REMARKS ON WEAKLY s°-CONTINUOUS FUNCTIONS민원근pp. 269-273AN EFFICIENT SECOND-ORDER NON-ITERATIVE FINITE DIFFERENCE SCHEME FOR HYPERBOLIC TELEGRAPH EQUATIONS전윤배, 황홍택pp. 289-298EXISTENCE OF MINIMAL SURFACES WITH PLANAR ENDS진선숙pp. 299-306ON THE SEMILOCAL CONVERGENCE OF THE GAUSS-NEWTON METHOD USING RECURRENT FUNCTIONSIoannis K. Argyros, Said Hiloutpp. 307-319A COMPARISON OF RADIAL BASIS FUNCTIONS IN APPLICATIONS TO IMAGE MORPHING이용해, 진보람pp. 321-332
